Alert archive / Wisconsin / River Flood Warnings in 2015
River Flood Warning 3, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Sep 7, 2015, 2:26 AM CDT for Marathon County, Wisconsin. It was in force for 7 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2015, 2:26 AM CDT (07:26 UTC)
- Expired
- Sep 7, 2015, 9:06 AM CDT
- In force
- 7 hr
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Marathon County, WI
The radar
The La Crosse radar (KARX), 148 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Eau Pleine River near Stratford (STRW3).
- Action stage
- 11 ft
- Minor stage
- 15.5 ft
- Moderate stage
- 19 ft
- Major stage
- 22.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05399500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
910
WGUS43 KGRB 070726
FLWGRB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
226 AM CDT MON SEP 7 2015
...The National Weather Service in Green Bay has issued a flood
warning for the following rivers in Wisconsin...
Big Eau Pleine River near Stratford affecting Marathon County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
WIC073-072226-
/O.NEW.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/STRW3.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
226 AM CDT MON SEP 7 2015
The National Weather Service in Green Bay has issued a
* Flood Warning For
the Big Eau Pleine River near Stratford.
* at 12:15 AM Monday the stage was 8.4 feet.
* Flood stage is 15.5 feet.
* The river is expected to crest near 17 feet this morning...then fall back below
flood stage on Tuesday.
&&
LAT...LON 4503 9021 4487 9003 4477 8973 4470 8972
4478 9021 4495 9031
$$2 follow-up statements
557
WGUS83 KGRB 070911
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
411 AM CDT MON SEP 7 2015
...The flood warning continues for the following rivers in upper
Wisconsin...
Big Eau Pleine River near Stratford affecting Marathon County
...The flood warning continues for the following rivers in upper
Wisconsin...
Big Eau Pleine River near Stratford affecting Marathon County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC073-080011-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/STRW3.1.ER.150907T0757Z.150907T0800Z.000000T0000Z.NO/
411 AM CDT MON SEP 7 2015
The Flood Warning continues for
The Big Eau Pleine River near Stratford.
* until further notice...Or until the warning is cancelled.
* At 3:00 AM Monday the stage was 15.6 feet. The river is expected to
crest near 17 feet this morning...September 7th.
* Flood stage is 15.5 feet.
* At 15.5 feet...Flooding affects mainly agricultural land. Some
cottages may be affected by water on the western end of the Big Eau
Pleine Reservoir...or about 5 miles downstream of the gage on
Highway 97.
&&
LAT...LON 4503 9021 4487 9003 4477 8973 4470 8972
4478 9021 4495 9031
$$721
WGUS83 KGRB 071406
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
906 AM CDT MON SEP 7 2015
...The flood warning is cancelled for the following rivers in upper
Wisconsin...
Big Eau Pleine River near Stratford affecting Marathon County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC073-071436-
/O.CAN.KGRB.FL.W.0003.000000T0000Z-150907T1406Z/
/STRW3.U.ER.150907T0757Z.000000T0000Z.150907T1016Z.UU/
906 AM CDT MON SEP 7 2015
The Flood Warning is cancelled for
The Big Eau Pleine River near Stratford.
* At 8:00 AM Monday the stage was 14.3 feet.
* Flood stage is 15.5 feet.
* At 15.5 feet...Flooding affects mainly agricultural land. Some
cottages may be affected by water on the western end of the Big Eau
Pleine Reservoir...or about 5 miles downstream of the gage on
Highway 97.
* At 13.0 feet...There is widespread lowland flooding. The river
current is strong.
&&
LAT...LON 4503 9021 4487 9003 4477 8973 4470 8972
4478 9021 4495 9031
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Sep 6, 11:58 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Sep 6, 11:58 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1158 PM CDT SUN SEP 6 2015 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .SHORT TERM...TONIGHT AND MONDAY ISSUED AT 249 PM CDT SUN SEP 6 2015 THE LATEST RAP ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A COLD FRONT RUNNING SOUTHWEST FROM NORTHERN MINNESOTA TO EASTERN SOUTH DAKOTA EARLY THIS AFTERNOON. DESPITE ML CAPES UPWARDS OF 2000 J/KG OVER CENTRAL MINNESOTA...THE FRONT IS MOSTLY INACTIVE AS A RESULT OF CIN GREATER THAN 100 J/KG. STILL RATHER UNCERTAIN HOW CONVECTION WILL EVOLVE LATER THIS AFTERNOON. MOST MESOMODELS SHOW CONVECTION DEVELOPING AFTER 21Z...BUT THIS WILL BE AROUND THE SAME TIME AS THE RIGHT FRONT QUAD OF A JET STREAK MOVES OVERHEAD. AS A RESULT...THINK CONVECTION WILL NOT BE AS ROBUST AS THE ARW/NMM...AND MORE ISOLATED TO SCATTERED LIKE THE HRRR. OTHERWISE...THE MID-LEVEL THETAE AND PWAT PLUME WILL CONTINUE TO PUSH IN SCATTERED LIGHT SHOWERS AND ISOLATED TSTORMS FOR THE REST OF THE AFTERNOON INTO CENTRAL AND N-C WISCONSIN. TEMPS MAY NOT GET TO THEIR EARLIER FORECAST HIGHS IN THESE AREAS AS A RESULT. AS THE COLD FRONT MOVES EAST TONIGHT...THUNDERSTORMS CHANCES AND IMPACTS ARE THE MAIN FORECAST CONCERNS. TONIGHT...THE COLD FRONT WILL MOVE EAST TONIGHT...REACHING N-C WISCONSIN BY 06Z AND NORTHEAST WISCONSIN BY 12Z. AT LEAST SCT CONVECTION STILL LOOKS TO FIRE OVER MINNESOTA...BUT THINK IT WILL REMAIN RATHER UNORGANIZED TO THE LARGE CIN AND UPPER LEVEL SUBSIDENCE. BUT AS THE FRONT DRAWS CLOSER TO THE PWAT PLUME OVER WESTERN WISCONSIN...THE ECMWF/GFS/GEM ALL DEVELOP WIDESREAD SHOWERS AND STORMS AFTER 00Z. ALONG WITH PWATS GREATER THAN 2.0 INCHES...ELEVATED INSTABILITY WILL REACH 1000-2000 J/KG WITH LITTLE TO NO CIN. SO WENT WITH THIS IDEA IN THE FORECAST...INCREASING PRECIP CHANCES QUICKLY IN THE 00-03Z TIME PERIOD. PRECIP IS EXPECTED TO WEAKEN SOME BY THE TIME IT REACHES THE LAKE MICHIGAN SHORELINE LATE TONIGHT. SINCE EFFECTIVE BULK SHEARS WILL GENERALLY BE UNDER 20 KTS BY THE TIME CONVECTION DEVELOPS...THINK ANY SEVERE THREAT IS RATHER LOW. ISOLATED STRONG GUSTY WINDS STILL APPEAR REASONABLE...ALONG WITH LOCALLY HEAVY RAINFALL. MONDAY...THE FRONT WILL STILL BE BISECTING THE FORECAST AREA FROM NE WI TO CENTRAL WI AT THE START OF THE MORNING. SCT SHOWERS AND STORMS WILL BE POSSIBLE ALONG THE FRONT OVER CENTRAL AND FAR NE WISCONSIN DURING THE MORNING...AND EAST-CENTRAL WI THROUGH LATE AFTERNOON. CLOUD COVER SHOULD BE WIDESPREAD AHEAD OF THE FRONT...BUT IF CLOUDS DO BREAK FOR A PERIOD...INSTABILITY OVER EAST- CENTRAL WI COULD BECOME SUFFICIENT FOR STRONG STORMS TO DEVELOP. SEVERE STORMS ARE UNLIKELY GIVEN THE POOR SHEAR OF 15-20KTS. BEHIND THE FRONT...N-C WI SHOULD SEE CLEARING TAKE PLACE IN THE AFTERNOON AFTER A CLOUDY START. COOLER HIGHS IN THE MID 70S TO LOW 80S. .LONG TERM...MONDAY NIGHT THROUGH SUNDAY ISSUED AT 249 PM CDT SUN SEP 6 2015 THE COLD FRONT WILL MAKE IT INTO SOUTHERN WISCONSIN OR NORTHERN ILLINOIS MONDAY NIGHT BEFORE RETURNING NORTHWARD AS A WAVE MOVES NORTHEAST ALONG THE FRONT. THE FRONT WILL BE SHALLOW SO THERE WILL LIKELY BE OVERRUNNING SHOWERS AND THUNDERSTORMS ACROSS THE SOUTHEAST HALF OF THE FORECAST AREA TUESDAY. THE FRONT SHOULD MOVE FAR ENOUGH SOUTH WEDNESDAY FOR DRIER AIR TO RETURN FOR AWHILE. IT WILL ALSO BE COOLER AND LESS HUMID. AN UPPER TROUGH WILL MOVE ACROSS THE REGION THURSDAY AND BRING A CHANCE OF SHOWERS FOLLOWED BY NORTHWEST UPPER FLOW AND MUCH COOLER AND DRIER AIR FOR THE REMAINDER OF THE WEEK. LOWS IN THE 30S ARE POSSIBLE IN FAR NORTHERN WISCONSIN FRIDAY NIGHT. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1155 PM CDT SUN SEP 6 2015 SHOWERS AND EMBEDDED TSTMS WILL CONTINUE TO MOVE THROUGH THE REGION OVERNIGHT...WITH POCKETS OF HEAVY RAINFALL...AND ASSOCIATED MVFR/IFR CONDITIONS. PATCHY LOW CLOUDS (POSSIBLE IFR/LIFR) MAY ALSO ACCOMPANY THE FRONTAL PASSAGE AND LINGER INTO MONDAY MORNING BEFORE ERODING/LIFTING. CONDITIONS SHOULD IMPROVE TO VFR AT MOST LOCATIONS BY EARLY MONDAY AFTERNOON. KEPT LLWS IN THE GRB/ATW/MTW TAFS FOR THE FIRST FEW HOURS OF THE TAF PERIOD...WITH WSW WINDS AROUND 35 KTS AROUND 1000 FT AGL. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MPC LONG TERM......RDM AVIATION.......KIECKBUSCH
Hazardous weather outlook, Sep 6, 3:30 PM CDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 330 PM CDT SUN SEP 6 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 330 PM CDT SUN SEP 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE WILL BE AN INCREASED LIKELIHOOD FOR THUNDERSTORMS FROM NORTHWEST TO SOUTHEAST AS A COLD FRONT APPROACHES FROM THE WEST. THE PRIMARY RISK WITH THESE STORMS WILL BE HEAVY RAINFALL AND LOCALIZED FLOODING. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS...MAINLY WEST OF GREEN BAY AND THE FOX VALLEY. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH. GUSTY SOUTHERLY WINDS AND ELEVATED WAVES WILL POSE A HIGH RISK FOR DANGEROUS SWIMMING CONDITIONS ACROSS THE LAKE MICHIGAN BEACHES ON DOOR COUNTY THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE ON MONDAY. SEVERE THUNDERSTORMS ARE NOT ANTICIPATED AT THIS TIME...HOWEVER SOME OF THE STRONGER STORMS COULD PRODUCE GUSTY WINDS. SLOW MOVING STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL. THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT AND TUESDAY...AND AGAIN ON WEDNESDAY NIGHT AND THURSDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-072030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 330 PM CDT SUN SEP 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT PATCHY FOG REMAINS POSSIBLE ON THE LAKE AND BAY...WHICH COULD POSE A HAZARD TO BOATERS. GUSTY SOUTHERLY WINDS WILL CAUSE INCREASED WINDS AND WAVES ACROSS LAKE MICHIGAN THROUGH THIS EVENING. THEREFORE A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LAKE MICHIGAN NEARSHORE WATERS. THUNDERSTORMS ARE LIKELY TONIGHT AS A COLD FRONT APPROACHES FROM THE WEST. THESE STORMS ARE NOT EXPECTED TO BE SEVERE...HOWEVER THEY COULD POSE A SIGNIFICANT HAZARD TO MARINERS. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WINDS TO 40 KNOTS AND HALF INCH HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THUNDERSTORMS COULD POSE A HAZARD TO MARINERS AT TIMES MONDAY THROUGH TUESDAY...AND AGAIN ON WEDNESDAY NIGHT AND THURSDAY. MPC/RDM
In the hours before
Special weather statement, Sep 6, 11:50 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1150 PM CDT SUN SEP 6 2015
WIZ005-010>012-070545-
FLORENCE WI-ONEIDA WI-FOREST WI-VILAS WI-
1150 PM CDT SUN SEP 6 2015
...SPECIAL WEATHER STATEMENT...
AT 1149 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF PAULDING TO
9 MILES EAST OF BOULDER JUNCTION TO NEAR SQUIRREL LAKE...AND MOVING
EAST AT 40 MPH.
WIND GUSTS TO 35 WILL BE POSSIBLE WITH THESE STORMS...ALONG WITH
TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES.
STRONG THUNDERSTORMS WILL BE NEAR...
PHELPS AROUND 1210 AM CDT.
EAGLE RIVER AROUND 1230 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE HAZELHURST...ANVIL
LAKE CAMPGROUND...COMMONWEALTH...ALVIN...SAYNER...FRANKLIN LAKE
CAMPGROUND...LAKE TOMAHAWK...LAND O LAKES...LOST LAKE CAMPGROUND AND
CONOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4614 8909 4602 8882 4601 8868 4599 8867
4602 8853 4599 8849 4598 8842 4599 8838
4596 8833 4596 8825 4594 8821 4577 8821
4576 8997 4619 8933
TIME...MOT...LOC 0449Z 267DEG 40KT 4638 8904 4608 8944 4582 8985
ECKBERGLocal storm report, Sep 7, 12:12 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1212 AM CDT MON SEP 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM FLOOD 4 NW FENWOOD 44.90N 90.08W
09/06/2015 MARATHON WI BROADCAST MEDIA
FLOODING NEAR INTERSECTION OF HWY 97 AND COUNTY ROAD N IN
WESTERN MARATHON COUNTY.
&&
TIMKLocal storm report, Sep 7, 12:15 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1215 AM CDT MON SEP 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM FLOOD MARSHFIELD 44.66N 90.16W
09/06/2015 WOOD WI BROADCAST MEDIA
OVER 2.5 INCHES OF RAIN IN MARSHFIELD CAUSED SOME
BASEMENT FLOODING. ALSO DITCHES FILLED WITH WATER AND
OVERFLOWING ON ROADS.
&&
TIMKLocal storm report, Sep 7, 12:17 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1217 AM CDT MON SEP 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM FLOOD WAUSAU 44.96N 89.63W
09/06/2015 MARATHON WI LAW ENFORCEMENT
STRANDED CAR IN FLOOD WATERS ON 28TH AVENUE AND PLAZA
DRIVE. ALSO SOME FLOODING ON 17TH AVENUE IN WAUSAU.
&&
TIMKSpecial weather statement, Sep 7, 12:42 AM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1242 AM CDT MON SEP 7 2015 WIZ020>022-031-037>040-045-048>050-073-074-070700- MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-SHAWANO-WAUPACA-OUTAGAMIE- BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- 1242 AM CDT MON SEP 7 2015 ...HEAVY RAIN EXPECTED EARLY THIS MORNING ACROSS NORTHEAST AND EAST-CENTRAL WISCONSIN... A LARGE CLUSTER OF SHOWERS AND THUNDERSTORMS EXTENDED ACROSS CENTRAL INTO NORTHEAST WISCONSIN...FROM STEVENS POINT AND IRON MOUNTAIN TO NEAR GREEN BAY AND WAUTOMA. THE SHOWERS AND THUNDERSTORMS WERE MOVING TO THE EAST AROUND 35 MPH. LOCALLY HEAVY RAIN WILL CONTINUE AT TIMES FROM MARINETTE AND OCONTO SOUTHWEST TO WAUPACA AND WAUTOMA THROUGH 115 AM. THE STRONGEST STORMS SHOULD ARRIVE IN GREEN BAY...APPLETON...OSHKOSH AND DOOR COUNTY BY 130 AM...AND TO MANITOWOC AND KEWAUNEE BY 2 AM. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE ALONG WITH URBAN STREET FLOODING. IF YOU ENCOUNTER HEAVY RAIN...SLOW DOWN TO AVOID HYDROPLANING. ECKBERG
Local storm report, Sep 7, 12:57 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1257 AM CDT MON SEP 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 AM TSTM WND GST WAUTOMA 44.06N 89.28W
09/07/2015 M52 MPH WAUSHARA WI AWOS
&&
ECKBERGThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 8:24 PM CDT | Special Weather Statement | GRB | Marathon | 51 min |
| Sep 6, 9:44 PM CDT | Areal Flood Advisory | GRB | Lincoln, Marathon, Portage, Wood | 5 hr |
| Sep 6, 10:04 PM CDT | Special Weather Statement | GRB | Wood | 56 min |
| Sep 6, 10:57 PM CDT | Special Weather Statement | GRB | Vilas | 63 min |
| Sep 6, 11:26 PM CDT | Special Weather Statement | GRB | Portage | 64 min |
| Sep 6, 11:50 PM CDT | Special Weather Statement | GRB | Florence, Vilas | 55 min |
| Sep 7, 1:40 AM CDT | Flash Flood Warning | GRB | Portage, Wood | 4 hr |
| Sep 7, 4:45 PM CDT | Marine Dense Fog Advisory | GRB | 24 hr |
Nearby
River Flood Warnings in Wisconsin, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.